MAUDE Adverse Event Report: US ENDOSCOPY TRUFREEZE; ACTIVE VENTING CRYO DECOMPRESSION TUBE

US ENDOSCOPY TRUFREEZE; ACTIVE VENTING CRYO DECOMPRESSION TUBE
Model Number 2000181
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation of the event is currently in progress.A follow-up report will be submitted when additional information becomes available.
 
Event or Problem Description
The user facility reported that the wire of their active venting cryo decompression tube "poked" the patient during a patient procedure.The procedure was completed successfully with another active venting cryo decompression tube.No report of injury or procedure delay.

Brand Name
TRUFREEZE
Common Device Name
ACTIVE VENTING CRYO DECOMPRESSION TUBE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor, OH 44060
4403586251
MDR Report Key24261044
Report Number1528319-2026-00007
Device Sequence Number9600101
Product Code GEH
UDI-Device Identifier00724995199210
UDI-Public(01)00724995199210(10)5501
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2000181
Device Catalogue Number2000181
Device Lot Number(10)5501
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Initial Report FDA Received Date02/04/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown